MathSciNet Relay Station
MathSciNet bibliographic data
MR190520 35.79
Gross, Leonard The Cauchy problem for the coupled Maxwell and Dirac equations. Comm. Pure Appl. Math. 19 1966 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement